Citation:
G. A. Kolesnik, “Improvement of remainder term for the divisors problem”, Mat. Zametki, 6:5 (1969), 545–554; Math. Notes, 6:5 (1969), 784–791
\Bibitem{Kol69}
\by G.~A.~Kolesnik
\paper Improvement of remainder term for the divisors problem
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 545--554
\mathnet{http://mi.mathnet.ru/mzm6962}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=257004}
\zmath{https://zbmath.org/?q=an:0233.10031}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 784--791
\crossref{https://doi.org/10.1007/BF01101405}
Linking options:
https://www.mathnet.ru/eng/mzm6962
https://www.mathnet.ru/eng/mzm/v6/i5/p545
This publication is cited in the following 2 articles:
O. V. Kolpakova, “New Estimates of the Remainder in an Asymptotic Formula in the Multidimensional Dirichlet Divisor Problem”, Math. Notes, 89:4 (2011), 504–518
J. W. Orr, L. Takács, Larry Hoehn, Jim Ridenhour, K. R. S. Sastry, “News and Letters”, Mathematics Magazine, 63:1 (1990), 69